By Topic

Codes spanned by quadratic and Hermitian forms

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
de Boer, M.A. ; Dept. of Math. & Comput. Sci., Eindhoven Univ. of Technol., Netherlands

We study the parameters of codes spanned by quadratic and Hermitian forms in projective space. The resulting codes have high minimum distance and few distinct weights. An example is a new ternary [91.9,54] code

Published in:

Information Theory, IEEE Transactions on  (Volume:42 ,  Issue: 5 )